# SDR EY2R9601497

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310Q
- Propeller: Mcauly 3AF32C87
- System (JASC): 6110 · Propeller Assembly
- Part: Blade Act Pin
- Part number: B4459
- Condition: Damaged
- Location: Prop Assy
- Part time: 3,428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE ACTUATING PIN DAMAGED
